MathSciNet Relay Station
MathSciNet bibliographic data
MR848876 47A35 (47D05)
Shaw, Sen-Yen Uniform ergodic theorems for locally integrable semigroups and pseudoresolvents. Proc. Amer. Math. Soc. 98 (1986), no. 1, 61–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement